MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY XPT SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY XPT SYSTEM
Model Number 10723034
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted siemens to report that two patient samples gave falsely elevated calcium (ca_2c) test results from an advia chemistry xpt system.A siemens customer service engineer (cse) was dispatched to the customer site to inspect the system.The cse completed the following: all probe alignments performed, all mixer alignments performed, aspiration checks performed on wash station units (wud and dwud), 14mm seals replaced on the reagent wash pumps (rwp1 and rwp2).The cse ran a precision check on the calcium assay with acceptable results.Internal quality controls were run with acceptable results.The cause of the falsely elevated calcium test results is unknown.Mechanical alignments and worn 14mm seals on the reagent wash pumps are contributing factors to this event.The analyzer is performing within specifications.No further evaluation of this analyzer is needed.
 
Event or Problem Description
The customer reported that two patient samples gave falsely elevated calcium (ca_2c) test results from an advia chemistry xpt system.The falsely elevated patient results were not reported to the physician(s).The same samples were repeated on an alternate advia chemistry xpt system.The repeat results were lower, considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated ca_2c results.

Brand Name
ADVIA CHEMISTRY XPT SYSTEM
Common Device Name
ADVIA CHEMISTRY XPT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
JEOL LTD
3-1-2 musashino akishima
tokyo 196-8 558-
JA   196-8558-0
Manufacturer Contact
karl aebig
511 benedict ave.
tarrytown, NY 10591
9142550572
MDR Report Key21347427
Report Number2432235-2025-00046
Device Sequence Number8959261
Product Code JJE
UDI-Device Identifier00630414553160
UDI-Public(01)00630414553160
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10723034
Device Catalogue Number10723034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Initial Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown